# SDR UALA2011032501446

- Difficulty date: March 25, 2011
- Submitted: March 31, 2011
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 77,587 hours, 12,495 cycles
- Engine: Pwa PW4060
- System (JASC): 2910 · Hydraulic System, Main
- Part: Actuator
- Part number: S22T7016
- Part serial: 1589
- Condition: Leaking
- Location: Right
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYD FLUID LEAKING FROM ABOVE APU COMPARTMENT.  FOUND LOWER PCA LEAKING AT 10 DROPS PER MIN.  AC TO CONTINUE IN SERVICE FOR MAX 150 HRS.  PCN 643-9006. LM NOTIFIED.  PCA TO BE REPLACED AT EARLIEST OPPORTUNITY.  (NOTE:  ACTUATOR IS LEAKING AT FWD ROD END AND THEN DOWN).
